Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 373, Number 10
HTML articles powered by AMS MathViewer

A trajectory map for the pressureless Euler equations
Ryan Hynd PDF
Trans. Amer. Math. Soc. 373 (2020), 6777-6815
On the differential geometry of holomorphic plane curves
Jorge Luiz Deolindo-Silva and Farid Tari PDF
Trans. Amer. Math. Soc. 373 (2020), 6817-6833
The polylog quotient and the Goncharov quotient in computational Chabauty–Kim theory II
Ishai Dan-Cohen and David Corwin PDF
Trans. Amer. Math. Soc. 373 (2020), 6835-6861
Structural matrix algebras, generalized flags, and gradings
F. Beşleagă and S. Dăscălescu PDF
Trans. Amer. Math. Soc. 373 (2020), 6863-6885
Characteristic class and the $\varepsilon$-factor of an étale sheaf
Naoya Umezaki, Enlin Yang and Yigeng Zhao PDF
Trans. Amer. Math. Soc. 373 (2020), 6887-6927
Counting integer points on quadrics with arithmetic weights
V. Vinay Kumaraswamy PDF
Trans. Amer. Math. Soc. 373 (2020), 6929-6959
Separated sets and Auerbach systems in Banach spaces
Petr Hájek, Tomasz Kania and Tommaso Russo PDF
Trans. Amer. Math. Soc. 373 (2020), 6961-6998
The Bruhat order on abelian ideals of Borel subalgebras
Jacopo Gandini, Andrea Maffei, Pierluigi Möseneder Frajria and Paolo Papi PDF
Trans. Amer. Math. Soc. 373 (2020), 6999-7018
On $p$-adic harmonic Maass functions
Michael J. Griffin PDF
Trans. Amer. Math. Soc. 373 (2020), 7019-7066
Aldous’s spectral gap conjecture for normal sets
Ori Parzanchevski and Doron Puder PDF
Trans. Amer. Math. Soc. 373 (2020), 7067-7086
Betti tables of monomial ideals fixed by permutations of the variables
Satoshi Murai PDF
Trans. Amer. Math. Soc. 373 (2020), 7087-7107
The shapes of Galois quartic fields
Piper H and Robert Harron PDF
Trans. Amer. Math. Soc. 373 (2020), 7109-7152
Improvements of upper curvature bounds
Alexander Lytchak and Stephan Stadler PDF
Trans. Amer. Math. Soc. 373 (2020), 7153-7166
Using Boolean cumulants to study multiplication and anti-commutators of free random variables
Maxime Fevrier, Mitja Mastnak, Alexandru Nica and Kamil Szpojankowski PDF
Trans. Amer. Math. Soc. 373 (2020), 7167-7205
Hausdorff dimension of non-conical limit sets
Michael Kapovich and Beibei Liu PDF
Trans. Amer. Math. Soc. 373 (2020), 7207-7224
Involution on pseudoisotopy spaces and the space of nonnegatively curved metrics
Mauricio Bustamante, Francis Thomas Farrell and Yi Jiang PDF
Trans. Amer. Math. Soc. 373 (2020), 7225-7252
Renewal theory for transient Markov chains with asymptotically zero drift
Denis Denisov, Dmitry Korshunov and Vitali Wachtel PDF
Trans. Amer. Math. Soc. 373 (2020), 7253-7286
Julia sets as buried Julia components
Youming Wang and Fei Yang PDF
Trans. Amer. Math. Soc. 373 (2020), 7287-7326
Involutions of $\ell ^2$ and $s$ with unique fixed points
Jan van Mill and James E. West PDF
Trans. Amer. Math. Soc. 373 (2020), 7327-7346
Holomorphic string algebroids
Mario Garcia-Fernandez, Roberto Rubio and Carl Tipler PDF
Trans. Amer. Math. Soc. 373 (2020), 7347-7382
Direction distribution for nodal components of random band-limited functions on surfaces
Suresh Eswarathasan and Igor Wigman PDF
Trans. Amer. Math. Soc. 373 (2020), 7383-7428
Depth and detection for Noetherian unstable algebras
Drew Heard PDF
Trans. Amer. Math. Soc. 373 (2020), 7429-7454
Volterra integral equations of the first kind and applications to linear diffusions
Jacek Jakubowski and Maciej Wiśniewolski PDF
Trans. Amer. Math. Soc. 373 (2020), 7455-7472
Bounded and divergent trajectories and expanding curves on homogeneous spaces
Osama Khalil PDF
Trans. Amer. Math. Soc. 373 (2020), 7473-7525
Corrigendum to “Strongly self-absorbing $\mathrm {C}^*$-dynamical systems”
Gábor Szabó PDF
Trans. Amer. Math. Soc. 373 (2020), 7527-7531